Translator Disclaimer
2012 On volumes of hyperbolic orbifolds
Ilesanmi Adeboye, Guofang Wei
Algebr. Geom. Topol. 12(1): 215-233 (2012). DOI: 10.2140/agt.2012.12.215

Abstract

We use H C Wang’s bound on the radius of a ball embedded in the fundamental domain of a lattice of a semisimple Lie group to construct an explicit lower bound for the volume of a hyperbolic n–orbifold.

Citation

Download Citation

Ilesanmi Adeboye. Guofang Wei. "On volumes of hyperbolic orbifolds." Algebr. Geom. Topol. 12 (1) 215 - 233, 2012. https://doi.org/10.2140/agt.2012.12.215

Information

Received: 20 November 2010; Revised: 13 November 2011; Accepted: 15 November 2011; Published: 2012
First available in Project Euclid: 19 December 2017

zbMATH: 1255.57015
MathSciNet: MR2916274
Digital Object Identifier: 10.2140/agt.2012.12.215

Subjects:
Primary: 57M50, 57N16
Secondary: 20H10, 22E40

Rights: Copyright © 2012 Mathematical Sciences Publishers

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.12 • No. 1 • 2012
MSP
Back to Top